# SDR DALA2021122708056

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 64,460 hours, 21,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMERGENCY BATTERY PACK FAILS DEEP CYCLE TEST. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK M00730 BATTERY PER B757 AMM 33-51-07 OP/CKS GOOD. (8145711)
